# SDR 6CBA2024121124001

- Difficulty date: December 8, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N131AF
- Make and model: Pilats PC1247E
- Aircraft serial: 2131
- Aircraft time: 2,756 hours, 2,384 cycles
- Engine: Pwa PT6*
- Engine time: 2,756 hours, 2,384 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: 9738132214
- Part serial: 1968
- Condition: Faulted
- Location: Zone 400
- Part time: 455 hours, 426 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHILE OVER ORD AT FL240, AIR CYCLE SYSTEM (ACS) LOW INFLOW CAUTION ADVISORY SYSTEM (CAS) MESSAGE WAS TRIGGERED, ACCOMPANIED BY AN AUDIBLE CHANGE IN THE AIRCRAFT’S PRESSURIZATION SYSTEM. CREW REFERRED TO QUICK RESPONSE HANDBOOK (QRH) AND SUCCESSFULLY RESET THE ACS. APPROXIMATELY FIVE MINUTES LATER, THE SAME CAS MESSAGE REAPPEARED. CREW DONNED O2 MASKS AND INSTRUCTED PASSENGERS DO SAME. CREW DECLARED AN EMERGENCY WITH CHICAGO CENTER, EXECUTED AN EMERGENCY DESCENT TO 10,000 FEET, LEVELED OFF. HIGHEST CABIN ALTITUDE REACHED DURING THIS DESCENT WAS APPROXIMATELY 9,800 FEET. THE CREW CONTINUED FLIGHT TO DESTINATION AT 10,000 WITH AN UNEVENTFUL APPROACH AND LANDING.   (MECHANICAL) POST FLIGHT, MAINTENANCE DISCOVERED FAULTY SWITCH IN ACS.  REMOVED DUCT OVER-TEMP SWITCH PN 973.81.32.214 SN 1968.  INSTALLED NEW SWITCH PN 973.81.32.214 SN 2077 IAW PILATUS AMM 12-B-21-40-06-00A-920-A-A.  OPERATIONAL TESTS CHECK GOOD.
